Cross Reference Up

Schmidt, R and Lacher, R (1984). Probabilistic repeatability among some irrationals. College Mathematics Journal 15(4), 330-332.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Patil, SA and Uppuluri, VRR (1986). The distribution of first j digits. College Mathematical Journal 17(3), 240-243. View Complete Reference Online information Works that this work references Works that reference this work